# SDR 95ZZZM298

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 2530 · Buffet/Galleys
- Part: Food Cart
- Part number: 888011
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FOOD CART S/N 3212, HAD ELECTRICAL MALFUNCTION AND EMITTED STRONG FUMES.  DISCONNECTED FOOD CART.  REPLACED FOOD CART, MFG P/N 88801-1, CHECKED GALLEY ELECTRICAL, AND OPERATION WAS NORMAL.
